# SDR 2020F00150

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T12083
- Condition: Punctured
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N3100 DISCREPANCY: AFT CARGO WEB FRAME @STA 1241 HAS A PUNCTURE BETWEEN STR 36R & 36L. CORRECTION ACTION: REMOVED WEB, FABRICATED NEW WEB AND INSTALLED IAW FVCI E.O #20010.
